Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Is anyone else getting there Benzo scrips taken away or cut down a lot recently?
#31
So now they are cutting down benzos . Not something new for government influenced health systems. And what about the SSRI epidemic ? Are they considering cutting down really harmful and habit-forming medicines like Cymbalta? No, they won't I think. They only try to make an impression to conservative voters for their war against drugs and send the message that you have to pay more for your benzo Rx and do a lot more doctor shopping to get what you need. They are really sending bad vibes to all those in need for their medicines once again and spread panic to patients that need no more anxiety in their lives.

So now they are cutting down benzos . Not something new for government influenced health systems. And what about the SSRI epidemic ? Are they considering cutting down really harmful and habit-forming medicines like Cymbalta? No, they won't I think. They only try to make an impression to conservative voters for their war against drugs and send the message that you have to pay more for your benzo Rx and do a lot more doctor shopping to get what you need. They are really sending bad vibes to all those in need for their medicines once again and spread panic to patients that need no more anxiety in their lives.
Reply
#32
(06-23-2017, 10:48 AM)TommyGun Wrote: Hi Izzy,yes,they are addictive,check the leaflet out,don't stop them abruptly.

Side effects I have had are rashes,joint pain,stomach problems and possibly problems with my eyes/vision.

I put weight on at first but had lost it by end of the year,find eating difficult some days,constant feeling tired.

Am on the 30mg,am going to ask to come off them,you know when you don't feel well from something,I didn't need to look at the leaflet to know these are causing me to not feel well.

Thanks TommyGun. 

I had no idea, and I always read the leaflets! I've had some bad stomach probs and rashes too, so that might well explain them...

I think I will have to go re-read the info leaflet, and I'll have myself a proper look-see online...

And then take it up with my psyc!! How can she justify these if there addictive and still not script me my diazepam(which i cant leave the house without) when she knows full well I have already been addicted to diazepam for 8+ years!?! 

So just how on earth does that help, it just leaves it open for me to abuse my diazepam!? 

Luckily I don't...but still!!!

Angry
Do not follow where the path may lead, Go instead where there is no path...
And leave a trail... of Love, Laughter and Understanding.
Reply
#33
Sorry to hear about your problems Izzy and Tommygun. Hopefully things change but right now it seems unlikely. And I am only sharing my personal experience, and what info I have learned along the way. SSRI's may be right for your problem in the long run, but you have to be weaned off of them just like benzos if you stop. The big difference is that there is no chance for euphoria on SSRI's so they are less likely to be abused. Unfortunately, unlike PK's you can die from both benzo O.D.'s and from the withdrawals. Sorry for the rants, I hope both your situations improve. -Ivor
"Stuck inside of Mobile, with the Memphis blues again"- Bob Dylan
Reply
#34
Hi there TommyG, Hi there Izzy,  I'm sorry to Hear you've been having these worrying issues with the mirtazapine.  Think will need to taper off this medication (due to the side-effects).  TommyG are you intending to ask the doctor to taper you off mirtazapine without replacing this with another antidepressant?  Or to try an alternative AD?   Sending very best wishes,   Black
Reply
#35
Hi and Thankyou, Blacksocks and Ivortheenginedriver ...I Used to love watching that when I was 4...Harry Secombe!? Wink

I had no idea they were addictive, though they do work for my depression so will have to weigh up the advantages, and having tried so many other AD's to no avail, I'll probably just stick with 'em for now...I guess!?

Still, "forewarned-is-forearmed", so good to know, though 2 years late lol(Thanks Doc!)

Smile
Do not follow where the path may lead, Go instead where there is no path...
And leave a trail... of Love, Laughter and Understanding.
Reply
#36
im not tiny bit surprised the way rates are going on general MD policies world wide its not even matter of decades until any Pks benzos will be dispensed only at critical needs like ER visits.

But worst of it its for people who have been on them almost for decades,sudden cut in half means massive risk and storm,hell for someone being on them a year its already no return point with slow taper only option.

its trouble that people at the top who make policies in many cases its governments have not a slightest clue what they do, and how it impacts end user.they think because they take away stuff that is deemed dangerous or addictive they are solving issue when in fact as time will go internet shopping dark-net will be the only place for genuine people to get what they need, unless one is fortunate enough to sit on pile of cash and find someone willing to pay massively just to be functioning medical system will fail most,be it to expensive or flat out refused because they studied to be doctors but now have to obligde to someone who got seat out of blue to manage how rest live.
Reply
#37
Don't know if it will be a taper or replace with another AD,I was doing ok when i was on trazadone 50mg,doc said they don't make them any longer,saw my case worker at a mental health charity and she told me she was still getting them,100mg caps,so looks like they did away with the smaller 50mg and only make/prescribe 100mg,I'd rather be on that.
I looked at Cymbalta online but the side effects seem worse than mirtazapine,no thanks.

I was just starting tapering down my benzos but looks like that will have to be delayed until I know what alternatives i will be given,doc won't prescribe benzos so have to do it myself,only offer of help was going in detox,that would take at least a month,if i go in for more than 2 weeks i will lose all my disability benefits,so sod that.
Reply
#38
As per what Ivor's stated above and also i get the impression Izzy that you've got a Psychiatrist who would Treat it seriously if you had too many side effects to continue.  What I Mean is Mirtazap is said to be able to pull patients out of major depression - your psych would find you a good AD - she's professional?  Have you had any blurred vision, vision issues?

TG it sounds like you're negotiating this with a doctor who isn't a psychiatrist - trazadone will help you sleep but I don't know much else about that AD.  You're doing your best to organize the right medicines - you've got a right to be pissed off - they're being paid to help....
well, it Isn't very helpful, sounds like it's been demoralizing for you.  

Hi there CMD

Sending best wishes,
Reply
#39
Hi BlackSocks :]

TommyGun i feel your pain, just general advise have some backup ,past few months been on tight schedule myself and even that is bad and running dangerously low just ads to daily well being, dont know your situation nor dosages but besides trying to do really slow taper its hard to substitute benzos for anything else longterm.
Reply
#40
I have just had my benzo cut by half last week. This was a local doctor who has made this move. Will need to see my psychiatrist get him to contact the doctor. 
Sick of new doctors telling me benzo are dangerous and addictive. I have to go over the whole " I BLOODY KNOW....I HAVE BEEN USING THEM SINCE 2008" 
Give me some choice in whether I should suffer in life with anxiety and no benzo to help me live, or use the drug which may have difficulties down the road at a later date. 
It is my life......give me some choice in this.
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)